Les groupes linéaires finis sans points fixes.

Georges Vincent

Commentarii mathematici Helvetici (1947)

  • Volume: 20, page 117-171
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Vincent, Georges. "Les groupes linéaires finis sans points fixes.." Commentarii mathematici Helvetici 20 (1947): 117-171. <http://eudml.org/doc/138915>.

author = {Vincent, Georges},
journal = {Commentarii mathematici Helvetici},
keywords = {Foundations of geometry, noneuclidean geometry},
pages = {117-171},
title = {Les groupes linéaires finis sans points fixes.},
url = {http://eudml.org/doc/138915},
volume = {20},
year = {1947},

AU - Vincent, Georges
TI - Les groupes linéaires finis sans points fixes.
JO - Commentarii mathematici Helvetici
PY - 1947
VL - 20
SP - 117
EP - 171
KW - Foundations of geometry, noneuclidean geometry
UR - http://eudml.org/doc/138915
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.